Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Operation calculus in Banach algebras for algebra-valued functions


Author: S. Kantorovitz
Journal: Trans. Amer. Math. Soc. 110 (1964), 519-537
MSC: Primary 46.55
MathSciNet review: 0159240
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1964-0159240-4
PII: S 0002-9947(1964)0159240-4
Article copyright: © Copyright 1964 American Mathematical Society